Trouble since heart surgery, need advice
I had bypass surgery 5 weeks ago. Since then I have done pretty well. The only thing is I seem to be getting more discomfort in my chest and back as time goes on. I realize this is probably the muscles and nerves healing, but should it be getting worse?
I am on a channel calcium blocker, Norvasc 5 mg. and a beta blocker for high BP. I also take Vytorin for cholestorol 40/10. I do take glucotrol 7.5 mg. in the morning for diabetes. I try to space these different meds. out through the morning and evening, so as not to take them all together and get interactions. I still think they may be making me tired.
I have some pretty significant lower back pain too but have been bound up pretty bad in the stomach since the surgery.
I wonder if there is any way to resolve all these issues and still take my meds, and keep myself healthy.
Last edited by Cher2005; 07-27-2005 at 11:49 AM.